# SDR AALA202512195164

- Difficulty date: December 9, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 25,306 hours, 11,014 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PASSENGER CABIN WINDOW AT ROW 20 AFT EMERGENCY EXIT OUTER WINDOW PANE HAS SCRATCHES. INSTALL RIGHT HAND AFT OVER WING EXIT DOOR LINER. PER AMM 52-22-51.
